# SDR AU971629

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 63412
- Condition: Failed
- Location: Battery
- Component: Saft, 401767
- Stage of operation: CR
- Nature of condition: H, B
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT MAIN BATTERY CELL FAILED AND BATTERY OVERHEATED. BATTERY CHARGER PNO 2-792-02 DAMAGED. AIRCRAFT IS FOREIGN REGISTEREDN124KK.
